# SDR SWIA202265949

- Difficulty date: May 26, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000410
- Aircraft time: 21,473 hours, 11,735 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR34-60 IN 15 LOCATIONS AS MARKED.     (C-CHECK RO 6/16/2022)    REMOVED DAMAGE PORTION OF RH INBD SEAT TRACK FROM FR 34-47. FABRICATED, LOCATED, DRILLED AND INSTALLED NEW PORTION OF RH INBD SEAT TRACK FR 34-47. REF EMB SRM 53-00-10/REPAIR 01P. SURFACE PROTECTION APPLIED. REF EMB SRM 51-23-04, 51-23-05, 51-23-06
